# SDR 00FDEA00796

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Aircraft time: 58,448 hours, 44,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, SERVICE DOOR FOUND CORRODED INSIDE THE SECOND LIGHTENING HOLE FROM FWD, APPROX WL 232.5.  REMOVED, REPLACED AND FAB WEB PER IAW BAC 727 SRM 51-20-1, 51-30-2, 52-12-00.  OPS CK GOOD.
